Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 164, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 31, 2007, 3:26 AM CDT for Coryell County, Lampasas County, Texas. It took effect at May 31, 2007, 3:31 AM CDT. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 31, 2007, 3:26 AM CDT (08:26 UTC)
- In effect from
- May 31, 2007, 3:31 AM CDT
- Expired
- May 31, 2007, 6:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Coryell County, TX, Lampasas County, TX
The radar
The Ft Hood radar (KGRK), 88 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 5:00 AM CDT | FLASH FLOOD | 5 Ne Lometa, TX | 4 FEET OF WATER OVER ROAD AT FM 581 AND CR 2600....NORTHEAST OF LOMETA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 401 J/kg
- Mixed-layer CIN
- -272 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 310831 FFWFWD TXC099-281-311130- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 326 AM CDT THU MAY 31 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... WEST CENTRAL CORYELL COUNTY IN NORTH CENTRAL TEXAS... NORTH CENTRAL LAMPASAS COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 630 AM CDT * AT 323 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF SLOW-MOVING...STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL UP TO 3 INCHES PER HOUR...OVER HIGHWAY 281 AND HIGHWAY 84 NEAR THE CITY OF EVANT. TOTAL RAINFALL BETWEEN 2 AND 4 INCHES CAN BE EXPECTED THE NEXT HOUR OR TWO...WHICH WILL CAUSE EXTREME FLASH FLOODING ACROSS THIS AREA. RUN OFF IS LIKELY OCCURRING AND WILL RESULT IN FLASH FLOODING. * THE STORM PRODUCING VERY HEAVY RAIN WILL BE OVER EVANT AND THE INTERSECTION OF HIGHWAYS 281 AND 84 FOR THE NEXT SEVERAL HOURS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3136 9835 3128 9804 3155 9801 3145 9822 $$ 05/
3 follow-up statements
000
WGUS74 KFWD 311009
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
507 AM CDT THU MAY 31 2007
TXC099-281-311130-
CORYELL TX-LAMPASAS TX-
507 AM CDT THU MAY 31 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR
LAMPASAS AND WEST CENTRAL CORYELL COUNTIES...
AT 502 AM CDT...A THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS REPORTED
OVER THE WARNED AREA.
THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
ADDITIONAL RAINFALL AMOUNTS OF 2 INCHES ARE POSSIBLE ACROSS LAMPASAS
COUNTY...ESPECIALLY THE CENTRAL AND WESTERN SECTIONS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.
LAT...LON 3124 9852 3104 9833 3128 9804 3155 9801
3145 9822
$$000
WGUS74 KFWD 311103
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
601 AM CDT THU MAY 31 2007
TXC099-311111-
CORYELL TX-
601 AM CDT THU MAY 31 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CORYELL COUNTY...
LOW WATER CROSSINGS MAY STILL HAVE SOME RESIDUAL PONDING...DRIVE
WITH CAUTION.
LAT...LON 3124 9859 3103 9848 3104 9809 3145 9818
3132 9842
$$
TXC281-311130-
LAMPASAS TX-
601 AM CDT THU MAY 31 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR
LAMPASAS COUNTY...
AT 557 AM CDT...A THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS REPORTED
OVER THE WARNED AREA.
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH ARE POSSIBLE IN
THE WARNED AREA.
FLOOD WATERS ARE MOVING DOWN SCHOOL CREEK AND LUCYS CREEK EAST OF
LOMETA...HEADING TOWARDS THE LAMPASAS RIVER. FLOODING IS FORECAST
FOR THE LAMPASAS RIVER AS WELL. DO NOT DRIVE INTO WATER.
LAT...LON 3124 9859 3103 9848 3104 9809 3145 9818
3132 9842
$$000
WGUS74 KFWD 311133
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
633 AM CDT THU MAY 31 2007
TXC281-311143-
LAMPASAS TX-
633 AM CDT THU MAY 31 2007
...THE FLASH FLOOD WARNING HAS EXPIRED FOR LAMPASAS COUNTY...
IT HAS BEEN REPLACED WITH AN AREAL FLOOD WARNING FOR CONTINUED
EXCESSIVE RUNOFF.
LAT...LON 3124 9859 3103 9848 3104 9809 3145 9818
3132 9842
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 31, 12:30 AM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, May 31, 12:30 AM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1230 AM CDT THU MAY 31 2007 .AVIATION... SCATTERED THUNDERSTORMS WILL CONTINUE TO FORM ACROSS THE METROPLEX TAF SITES OVERNIGHT IN THE VICINITY OF AN ELEVATED BOUNDARY. THE LOW LEVEL JET IS NOT NEARLY AS STRONG TONIGHT AS IT WAS LAST NIGHT AND STORMS MAY NOT LAST THROUGH SUNRISE. EXPECT MVFR CEILINGS TO RETURN BETWEEN 8 AND 10Z AND REMAIN THROUGH ABOUT 15Z. VFR CEILINGS WILL PREVAIL DURING THE DAY. THERE WILL BE ISOLATED TO SCATTERED STORMS AROUND THIS AFTERNOON BUT COVERAGE WILL BE TOO LIMITED TO INCLUDE IN THIS TAF PACKAGE. && .UPDATE... LET SVR WATCH #311 EXPIRE...THOUGH AN ISOLATED SEVERE STORM CANT BE RULED OUT. OTHERWISE...SCT SHOWERS/THUNDERSTORMS DEVELOPING ALONG ELEVATED 925MB-850MB BOUNDARY PER AREA PROFILERS...ALONG WITH DIFFLUENCE ALOFT AIDING LIFT. SO ACTIVITY HAS A SLOW DRIFT TO THE SE AT 10 MPH. IN OTHER WORDS...SOME LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE WITH SOME TRAINING AND SLOW MOVEMENT OF STORMS. WILL LET EARLY MORNING SHIFT DECIDE ON A FLASH FLOOD WATCH IN A FEW HRS...WITH TRENDS AND ANTECEDENT SATURATED CONDS. UPDATE ALREADY SENT. && .PREV DISCUSSION... /ISSUED 950 PM CDT WED MAY 30 2007/ UPDATE... DID GET AN ISOLATED HAIL REPORT OUT OF FAR NW EASTLAND COUNTY...BUT KDYX (DYESS AFB) RADAR SHOW STORMS FALLING APART. STILL...AIRMASS S OF I-20 (EASTLAND/ERATH COUNTIES-SWD) ARE STILL UNSTABLE WITH DEW PTS AROUND 70...WHILE BACKED FLOW IS NOW OCCURRING OVER YOUNG... STEPHENS...AND PALO PINTO COUNTIES WITH DEW PTS ABOUT 5 DEG F LESS. SCT SHOWERS AND ISOLATED THUNDERSTORMS COULD OCCUR FROM MINERAL WELLS /JACKSBORO...EAST TO FORT WORTH/CLEBURNE/DENTON OVERNIGHT...BUT NOT EXPECTING SEVERE WX. WILL REMOVE YOUNG/STEPHENS/PALO PINTO FROM SEVERE WATCH #311...KEEP COUNTIES TO THE SOUTH GOING UNTIL THE MIDNIGHT EXPIRATION OF THE WATCH. UPDATED WCN (WATCH STATEMENT) ALREADY HAS BEEN ISSUED AND FORECASTS UPDATED. WELL CONTINUE TO MONITOR...AS REFORMATION OF STORMS OVER UNSTABLE SECTOR STILL MAY OCCUR...AS LEDBETTER/PALESTINE PROFILERS ARE SHOWING 20 KT SLY FLOW DEVELOPING...WHICH IS NE OF WHERE THE MODELS PROG 30KT SLY LLJ BY LATE EVENING/AFTER...SO WE DONT WANT TO BE TOO QUICK TO PULL THE SWITCH ON THE REMAINDER OF SEVERE WATCH #311 JUST YET. PREV DISCUSSION... /ISSUED 738 PM CDT WED MAY 30 2007/ UPDATE... AS EXPECTED...SOME ISOLATED...SEVERE THUNDERSTORMS DEVELOPING ON WEAK FRONTAL BOUNDARY NEAR FAR WRN COUNTIES...WITH ONE SEVERE THUNDERSTORM NOW MOVING SE TOWARD BRECKENRIDGE. EXPECT THE ACTIVITY TO PROPAGATE SSEWD THROUGH THE EVENING HRS. SPC HAS ISSUED SEVERE THUNDERSTORM WATCH #311 UNTIL MIDNIGHT. UPDATE HAS BEEN ISSUED. ALSO...LOCALLY HEAVY RAINFALL WILL BE MONITORED CLOSELY AS WELL. PREV DISCUSSION... /ISSUED 640 PM CDT WED MAY 30 2007/ 00Z AVIATION UPDATE...VFR CONDS PREVAILING ATTM AFTER COMPLEX OF STORMS MOVED THROUGH EARLIER TODAY. ATMOSPHERE IS RECOVERING ACROSS NORTH TEXAS...BUT FARTHER WEST...WHERE WEAK FRONT IS POSITIONED ACROSS CENTRAL OKLAHOMA INTO NORTHWEST TEXAS...ATMOSPHERE IS VERY UNSTABLE. LAST FEW SCANS FROM THE DYESS 88-D SHOWS SOME CONVECTIVE DEVELOPMENT OCCURRING ALREADY...AND EXPECT THIS TO CONTINUE OVER THE NEXT HOUR OR SO. EXTENT OF COVERAGE IS UNCERTAIN...BUT GIVEN AVAILABLE INSTABILITY WOULD EXPECT DECENT COVERAGE OF TSRA AFTER DARK MAINLY TO THE SOUTHWEST OF THE DFW AREA. WILL HAVE A MENTION OF TSRA IN THE WACO TAF AFTER 3Z. MVFR CONDS FOR BKN020 CAN BE EXPECTED AREAWIDE LATER TONIGHT AFTER 9Z. SLIGHT RAIN CHANCES CONTINUE INTO THURSDAY. 91/DUNN PREV DISCUSSION... /ISSUED 626 PM CDT WED MAY 30 2007/ AGREE WITH LATEST SWOMCD AND MESOANALYSIS/SATELLITE-RADAR TRENDS THAT SOME SCATTERED THUNDERSTORM DEVELOPMENT MAY OCCUR IN OUR FAR WRN COUNTIES INTO W-CENTRAL TX AND THE HILL COUNTRY. MODELS SHOWING A 25-35 KT LLJ DEVELOPING OVER THE RIO GRANDE PLAINS RIGHT UP INTO THIS AREA BY MID- LATE EVENING...WITH VERY HIGH INSTABILITY AND 40KT 0-6KM BULK SHEAR LEFT OVER FROM THIS MORNINGS MCS. ALSO...WEAK BOUNDARY TO THE NW OF N TX FOCUSING SOME INCREASING MOISTURE CONVERGENCE AS WELL. THE WILD-CARD HERE WILL BE HOW FAR WEST HAS SUBSIDENCE FROM MESOHIGH EXTENDED ABOVE THE BOUNDARY LAYER AND HOW WILL THIS MODIFY WITH LLJ WELL TO OUR SW THIS EVENING? THERES ENOUGH POTENTIAL THERE FOR AN UPDATE TO THE FORECAST...ESPECIALLY W OF I-35 WHERE WEVE INCREASED THINGS TO MID CHANCE POPS FOR NOW...THOUGH THIS MAY NEED TO BE RAISED IN OUR FAR W/SW COUNTIES BEFORE 10 PM NEWS UPDATE. WITH DIFFLUENT MID- UPPER FLOW ALOFT OF THE AREA...PROPAGATION MAY DOMINATE OVER MEAN 850MB-300MB STEERING CURRENTS...WITH MORE OF A SE OR SSE MOVEMENT TO POTENTIAL OVERNIGHT COMPLEX. WELL BE MONITORING ALL THIS CLOSELY THE NEXT SEVERAL HOURS. STAY TUNED. FORECAST UPDATE ON THE WAY. PREV DISCUSSION... /ISSUED 306 PM CDT WED MAY 30 2007/ WILL CANCEL THE FLASH FLOOD WATCH BEFORE PUTTING THE ZONES OUT. SOME RESIDUAL RIVER AND LOW WATER CROSSING FLOODING IS OCCURRING...BUT RAIN HAS PRETTY MUCH LEFT THE AREA. A SLIGHT CHANCE FOR AFTN/EVE TSTMS EXISTS IN THE SOUTHWEST BUT COVERAGE SHOULD BE FAIRLY LOW. NAM AND GFS QUICKLY DIVERGE...WITH GFS BRINGING FRONT INTO AREA AND REDEVELOPING PRECIP OVERNIGHT. NAM HOLDS BACK FRONT NORTHWEST OF CHILDRESS AND KEEPS SOUTH FLOW AS FAR NORTH AS NRN KANSAS. HAVE GONE MORE WITH THE NAM SOLUTION AS GFS DOES NOT SEEM TO BE INITIALIZED VERY WELL...IT HAS AFTN PRECIP ACROSS MUCH OF OKLAHOMA TODAY WHICH IS NOT OCCURRING. HAVE KEPT LOW POPS OVERNIGHT DUE TO UNCERTAINTY. THURSDAY LOOKS DRY...BUT THEN BY FRIDAY NRN COUNTIES COULD SEE SOME PRECIP FROM SRN END OF DISTURBANCES SWINGING THROUGH THE PLAINS. NEXT FRONT PROGGED IN FOR SUNDAY AND HAVE CHANCE POPS FOR WHOLE AREA. LINGERING LOW POPS CONTINUE THRU TUESDAY IN THE SOUTH. HAVE LEFT WEDNESDAY DRY...WITH HIGH TEMPS LOW 90S FOR METROPLEX. NOT UNUSUAL...ONLY A DEGREE OR TWO ABOVE CLIMATOLOGY...BUT WE HAVE NOT SEEN MUCH WARM WEATHER YET THIS SPRING SO IT WILL FEEL EXTRA HOT AND MUGGY. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 85 72 88 69 86 / 40 10 10 20 20 WACO, TX 88 71 87 70 87 / 30 10 10 10 10 PARIS, TX 84 69 87 67 83 / 30 10 10 20 20 DENTON, TX 85 71 87 68 85 / 40 10 10 20 20 MCKINNEY, TX 85 69 86 67 85 / 40 10 10 20 20 DALLAS, TX 85 73 87 70 86 / 40 10 10 20 20 TERRELL, TX 86 70 87 70 85 / 40 10 10 20 20 CORSICANA, TX 88 70 88 69 86 / 30 10 10 10 10 TEMPLE, TX 89 70 89 69 87 / 20 10 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/84
Hazardous weather outlook, May 31, 1:30 AM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 130 AM CDT THU MAY 31 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 130 AM CDT THU MAY 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVERNIGHT...GENERALLY SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35. LARGE HAIL AND VERY HEAVY RAINFALL WILL BE THE PRIMARY HAZARDS. FLASH FLOODING IS POSSIBLE WITH ANY STORM THAT FORMS. .DAYS TWO THROUGH SEVEN... WIDELY SCATTERED THUNDERSTORMS ARE FORECAST ACROSS NORTHERN PARTS OF NORTH TEXAS FRIDAY INTO SATURDAY. THUNDERSTORMS WILL BECOME MORE NUMEROUS ACROSS ALL OF NORTH TEXAS ON SUNDAY AS A COLD FRONT STALLS ACROSS THE REGION. THUNDERSTORM CHANCES WILL DIMINISH FROM NORTH TO SOUTH BY TUESDAY. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE...BUT LOCALLY HEAVY RAINS WILL LIKELY BE THE PRIMARY THREAT THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35. 79
In the hours before
Special weather statement, May 31, 1:21 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 121 AM CDT THU MAY 31 2007 TXZ133-310645- JOHNSON TX- 121 AM CDT THU MAY 31 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN JOHNSON COUNTY AT 121 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES WEST OF JOSHUA...MOVING EAST AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE GODLEY. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3233 9760 3236 9741 3255 9743 3256 9761 SCHULTZ
Special weather statement, May 31, 1:41 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 141 AM CDT THU MAY 31 2007 TXZ131-132-310715- HOOD TX-SOMERVELL TX- 141 AM CDT THU MAY 31 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN HOOD COUNTY EASTERN SOMERVELL COUNTY AT 141 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF GRANBURY...MOVING SOUTHEAST AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE...GRANBURY AND DINOSAUR VALLEY STATE PARK. PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND HEAVY RAINFALL CAN BE EXPECTED FROM THIS STORM. LAT...LON 3252 9761 3245 9788 3213 9780 3223 9761 SCHULTZ
Special weather statement, May 31, 1:52 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 152 AM CDT THU MAY 31 2007 TXZ143-310715- HAMILTON TX- 152 AM CDT THU MAY 31 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN HAMILTON COUNTY AT 152 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF HAMILTON...MOVING SOUTHEAST AT 5 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3174 9824 3160 9838 3144 9826 3161 9791 SCHULTZ
Special weather statement, May 31, 2:18 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 218 AM CDT THU MAY 31 2007 TXZ131-132-144-310745- HOOD TX-SOMERVELL TX-BOSQUE TX- 218 AM CDT THU MAY 31 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN BOSQUE COUNTY SOUTHEASTERN HOOD COUNTY SOMERVELL COUNTY AT 218 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF GRANBURY...MOVING SOUTH AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE...IREDELL AND DINOSAUR VALLEY STATE PARK. TORRENTIAL RAINFALL...WHICH MAY CAUSE FLOODING OF LOW LYING AREAS AND SMALL HAIL ARE LIKELY WITH THIS STORM. LAT...LON 3241 9760 3239 9781 3198 9790 3200 9746 DUNN
Local storm report, May 31, 2:29 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
229 AM CDT THU MAY 31 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM HAIL 10 NE GRANBURY 32.54N 97.67W
05/31/2007 E0.75 INCH HOOD TX TRAINED SPOTTER
IN CRESSON, TX. ALSO FLASH FLOODING FROM TORRENTIAL
RAINFALL AND GUSTY WINDS.Special weather statement, May 31, 2:37 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
237 AM CDT THU MAY 31 2007
TXZ143-157-310830-
HAMILTON TX-CORYELL TX-
237 AM CDT THU MAY 31 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
CORYELL COUNTY
HAMILTON COUNTY
AT 237 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES EAST OF HAMILTON. ANOTHER STRONG STORM
WAS LOCATED JUST NORTH OF EVANT. THESE STORMS WERE MOVING SLOWLY TO
THE SOUTH AT 10 MPH.
TORRENTIAL RAINFALL AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS
STORM. SOME MINOR FLOODING OF LOW LYING AREAS IS LIKELY.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3147 9817 3148 9818 3143 9825 3169 9845
3190 9802 3167 9785 3163 9788 3162 9785
3171 9770 3133 9743 3108 9791
DUNNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:20 PM CDT | Special Weather Statement | FWD | Stephens | 25 min |
| May 30, 7:27 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 47 min |
| May 30, 8:34 PM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| May 30, 8:53 PM CDT | Special Weather Statement | FWD | Eastland | 37 min |
| May 30, 11:49 PM CDT | Special Weather Statement | FWD | Comanche | 26 min |
| May 30, 11:55 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 50 min |
| May 31, 12:15 AM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| May 31, 12:22 AM CDT | Special Weather Statement | FWD | Erath | 23 min |
| May 31, 12:24 AM CDT | Special Weather Statement | FWD | Johnson | 36 min |
| May 31, 12:39 AM CDT | Severe Thunderstorm Warning | FWD | Johnson, Parker, Tarrant | 66 min |
| May 31, 12:46 AM CDT | Special Weather Statement | FWD | Erath | 29 min |
| May 31, 12:56 AM CDT | Flash Flood Warning | FWD | Johnson, Parker | 3 hr |
| May 31, 12:57 AM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| May 31, 1:09 AM CDT | Special Weather Statement | FWD | Erath | 36 min |
| May 31, 1:10 AM CDT | Special Weather Statement | FWD | Hood | 35 min |
| May 31, 1:18 AM CDT | Flash Flood Warning | FWD | Erath | 3 hr |
| May 31, 1:21 AM CDT | Special Weather Statement | FWD | Johnson | 24 min |
| May 31, 1:39 AM CDT | Flash Flood Warning | FWD | Hood | 3 hr |
| May 31, 1:41 AM CDT | Special Weather Statement | FWD | Hood, Somervell | 34 min |
| May 31, 1:52 AM CDT | Special Weather Statement | FWD | Hamilton | 23 min |
| May 31, 2:18 AM CDT | Special Weather Statement | FWD | Somervell | 27 min |
| May 31, 2:37 AM CDT | Special Weather Statement | FWD | Coryell, Hamilton | 53 min |
| May 31, 2:58 AM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas | 62 min |
| May 31, 3:04 AM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| May 31, 3:33 AM CDT | Severe Thunderstorm Warning | FWD | Mills | 57 min |
| May 31, 3:43 AM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
| May 31, 3:57 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 63 min |
| May 31, 4:07 AM CDT | Tornado Warning | FWD | Lampasas, Mills | 38 min |
| May 31, 5:01 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 74 min |
| May 31, 5:03 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 43 min |
| May 31, 4:50 PM CDT | Special Weather Statement | FWD | Hamilton | 25 min |
| May 31, 5:14 PM CDT | Special Weather Statement | FWD | Hamilton | 31 min |
| May 31, 5:43 PM CDT | Special Weather Statement | FWD | Comanche | 32 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.